MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109

Medline Industries, LP MEDLINE; DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109
Catalog Number DYNDTN1545
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there have been cracks in the portion of the tubing that connects to the iv catheter.After tightly connecting the tubing to the iv, there has been a visible leakage of blood or iv fluids, leaking onto the sheets.".
 
Additional Manufacturer Narrative
The customer reported issues with iv gravity sets, including cracks in the portion of the tubing that connects to the iv catheter and visible leakage of blood or iv fluids after tightly connecting the tubing to the iv.Medline quality received 1 ea for evaluation, and functional and visual inspection was conducted with the provided sample.It was found that the item functions normally, no issues with the leakage have been identified, and the complaint cannot be confirmed as no issues have been found.No root cause was identified; a retrospective review of the past two years indicated that there have been no prior complaints in regard to this issue, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-IV ADMIN SET, 15DRP, 3 NF PORTS, 109
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50853418
Report Number1417592-2026-47352
Device Sequence Number13136127
Product Code FPA
UDI-Device Identifier20080196760029
UDI-Public20080196760029
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN1545
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown